Florida, 2012

Damaging Winds in Florida, May 6, 2012

May 6, 2012 · NWS JAX · 2 events in 1 county or zone

An upper level low was over Alabama with an active southwest flow regime over SE Ga and NE Fl. A backdoor surface front was sliding SSW from Savannah.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$7,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

An upper level low was over Alabama with an active southwest flow regime over SE Ga and NE Fl. A backdoor surface front was sliding SSW from Savannah. The combination of these convective ingredients combined with daytime heating over an unstable air mass produced scattered severe storms over the area during the afternoon and evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at May 6, 1:51 PM EST, 49 minutes earlier.

Area forecast discussion, May 6, 1:51 PM EST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT SUN MAY 6 2012

...SLIGHT RISK OF SEVERE STORMS THROUGH THE EVENING HOURS...

.SHORT TERM...NOW THROUGH WEDNESDAY...

REST OF THIS AFTERNOON...SCATTERED STRONG STORMS WILL CONTINUE TO
DEVELOP ALONG THE FRONTAL BOUNDARY ACRS SE GA AND NEAR THE FL/GA
BORDER AND DRIFT SLOWLY TOWARDS THE E/SE AT 10 MPH. SOME OF STORMS
MAY BECOME SEVERE WITH ISOLATED REPORTS OF LARGE HAIL AND DAMAGING
WINDS POSSIBLE THROUGH SUNSET. MAX TEMPS HAVE SURGED WELL INTO THE
LOWER/MID 90S SOUTH OF THE BOUNDARY WITH DEWPOINTS MIXING OUT INTO
THE 50S...SO STILL ENOUGH DRY AIR LINGERING IN THE REGION TO KEEP
MOST OF THE TSTM ACTIVITY SCATTERED IN NATURE.

TONIGHT...SCATTERED TO NUMEROUS ACTIVITY ALONG THE BOUNDARY WILL
CONTINUE THIS EVENING WITH STRONG TO SEVERE STORMS POSSIBLE THROUGH
AT LEAST MIDNIGHT BEFORE LACK OF HEATING SHOULD LEAD TO JUST
ISOLD/SCTD ACTIVITY AFTER MIDNIGHT ALONG THE BOUNDARY WHICH WILL
REMAIN NEAR THE FL/GA BORDER. MILD OVERNIGHT LOWS IN THE 60S. SOME
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ALONG TRAINING CELLS BUT
WITH ONGOING DROUGHT NOT TOO MUCH CONCERN FOR WIDESPREAD FLOODING AT
THIS JUNCTURE.

MONDAY...NUMEROUS TO WIDESPREAD SHOWER/TSTM ACTIVITY SHOULD CONTINUE
ALONG FRONTAL BOUNDARY AS MID/UPPER LEVEL LIFT COMBINE WITH
ADDITIONAL MOISTURE SURGING INTO THE REGION ALONG WITH DIURNAL
HEATING AND LOCAL SBRZ BOUNDARIES FIRING INTO THE AFTERNOON. THE
ENHANCED BREEZY ONSHORE FLOW ALONG THE COAST AT E/NE 15 MPH WILL
HELP WITH LOW LEVEL CONVERGENCE OVER THE LAND AREAS AND BOOST
COVERAGE OF THUNDERSTORM ACTIVITY. MAX TEMPS WILL HOLD IN THE 80S
WITH THE ABUNDANCE OF CLOUD COVER AND SHOWER ACTIVITY. A FEW STORMS
WILL CONTINUE TO BE STRONG TO SEVERE WITH COOL TEMPS ALOFT AIDING IN
POSSIBLE HAIL AND GUSTY WINDS.

TUE/WED...GENERAL TROFINESS IN THE MID/UPPER LEVELS OF THE
ATMOSPHERE AND COOLER MID LEVEL TEMPS WILL KEEP HIGH LEVELS OF
INSTABILITY OVER THE REGION AND THIS COMBINED WITH DIURNAL HEATING
AND OLD FRONTAL BOUNDARY MIXED WITH LOCAL SBRZ DEVELOPMENT SHOULD BE
ENOUGH TO KICK OFF NUMEROUS SHOWERS AND TSTMS...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. MAX TEMPS WILL CONTINUE NEAR NORMAL IN
THE 80S.

.LONG TERM...THURSDAY THROUGH SUNDAY...

FRONTAL PASSAGE AT THE SURFACE AND MID/UPPER LEVEL TROF PASSAGE
ALOFT ON THURSDAY WILL REDUCE PCPN CHANCES TO ISOLD/SCTD THEN
BECOMING MAINLY DRY AND COOLER WITH HIGHS IN THE LOWER TO MID 80S ON
FRI/SAT...THEN A RETURN TO POSSIBLE SHOWERS/TSTMS ON SUNDAY AS
MOISTURE RETURNS WITH THE ONSHORE FLOW.

&&

.AVIATION...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AT THE JACKSONVILLE
TERMINALS THIS AFTERNOON. ELSEWHERE...COVERAGE IS EXPECTED TO BE
TOO LOW FOR ANY MENTION IN THE TAFS. BEST TIMING FOR THUNDERSTORMS
IN JACKSONVILLE IS BETWEEN 21 AND 00Z. THE STRONGEST STORMS WILL
BE CAPABLE OF DAMAGING WINDS AND LARGE HAIL. ACTIVITY WILL WIND
DOWN THIS EVENING WITH PRIMARILY VFR CONDITIONS EXPECTED
TONIGHT. HOWEVER...WE MAY SEE SOME MVFR CEILINGS AND VISIBILITIES
IN PATCHY FOG AT GNV AND VQQ.

WE HAVE HIGHER CONFIDENCE IN THUNDERSTORM ACTIVITY OCCURRING AT
THE TERMINALS ON MONDAY...THUS WILL GO AHEAD AND INTRODUCE PROB30
GROUPS BEGINNING AROUND MID MORNING.

&&

.MARINE...

BACKDOOR FRONT HAS MOVED INTO THE GEORGIA WATERS AND WILL CONTINUE
TO PRESS SOUTH THE REST OF THE AFTERNOON. WINDS WILL ABRUPTLY
SWITCH TO THE NORTHEAST AND INCREASE TO 10 TO 15 KNOTS BEHIND THE
FRONT. ONSHORE FLOW WILL THEN PERSIST THROUGH TUESDAY BEFORE
TURNING BACK TO THE WEST TUESDAY NIGHT AS THE FRONT LIFTS BACK
TO THE NORTH. SEAS WILL BUILD TO 3 TO 5 FEET ON MONDAY DUE TO LONG
FETCH OF NORTHEAST WINDS.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  66  83  64  86 /  50  80  50  60
SSI  70  79  69  81 /  40  70  50  60
JAX  66  83  65  85 /  50  70  50  70
SGJ  69  81  67  83 /  30  60  50  60
GNV  64  86  64  87 /  20  70  70  70
OCF  65  88  65  87 /  10  60  60  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/SHULER/
Hazardous weather outlook, May 6, 9:00 AM EST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 AM EDT SUN MAY 6 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-071000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1000 AM EDT SUN MAY 6 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...A CHANCE OF STRONG TO SEVERE STORMS TODAY THROUGH MONDAY...

.DAY ONE...TODAY AND TONIGHT...

PATCHY SMOKE FROM THE COUNTY LINE AND BALDWIN BAY WILDFIRES WILL
CONTINUE TO DRIFT EAST ALONG THE I-10 CORRIDOR THROUGH
BAKER...CHARLTON...DUVAL AND NASSAU COUNTIES INTO THE EARLY
AFTERNOON HOURS. VISIBILITIES MAY BE REDUCED DOWNWIND OF THE
WILDFIRE LOCATIONS.

NUMEROUS TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST
GEORGIA AND NORTHEAST FLORIDA TODAY. STORMS WILL FIRST DEVELOP
ACROSS SOUTHEAST GEORGIA EARLY THIS AFTERNOON IN ADVANCE OF AN
APPROACHING SURFACE FRONT. LATE THIS AFTERNOON AND EVENING...STORMS
WILL EXPAND IN COVERAGE ALONG THE FRONT AND AS AN UPPER LEVEL
DISTURBANCE TRAVERSES THE AREA. A FEW STRONG TO SEVERE STORMS ARE
POSSIBLE WHICH WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. GENERAL STORM MOTION WILL BE TO THE SOUTHEAST AT 10 TO 15 MPH
ALTHOUGH ERRATIC MOTION WILL BE POSSIBLE ALONG THE SEA BREEZE AND
OTHER OUTFLOW BOUNDARIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY...

SOME STORMS COULD BE LOCALLY STRONG MONDAY THROUGH WEDNESDAY...MAINLY
DURING THE AFTERNOON AND EVENING. GUSTY WINDS WILL BE THE MAIN
CONVECTIVE HAZARD...AS WELL AS LOCALLY HEAVY RAINFALL.

INCREASED ONSHORE WILL ELEVATE THE RISK OF RIP CURRENTS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER
TODAY.

SPOTTER ACTIVATION MAY BE REQUESTED AGAIN ON MONDAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI/JCH

In the hours before

Special weather statement, May 6, 1:44 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
244 PM EDT SUN MAY 6 2012

FLZ020-GAZ162-061930-
ECHOLS-HAMILTON-
244 PM EDT SUN MAY 6 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ECHOLS AND
NORTHERN HAMILTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 330 PM EDT...

AT 245 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES EAST OF STATENVILLE...MOVING SOUTHEAST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
STATENVILLE AND NEEDMORE THROUGH 330 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING
OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3084 8309 3068 8266 3054 8285 3068 8313
      3070 8315 3076 8314
TIME...MOT...LOC 1845Z 324DEG 10KT 3069 8293

HESS
Special weather statement, May 6, 1:55 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EDT SUN MAY 6 2012

GAZ163-061945-
CLINCH-
255 PM EDT SUN MAY 6 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 345 PM EDT...

AT 256 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES WEST OF DU PONT...OR 10 MILES
SOUTHEAST OF LAKELAND...MOVING SOUTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DU PONT THROUGH 345 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3109 8294 3092 8256 3073 8270 3073 8274
      3079 8284 3081 8283 3084 8285 3086 8293
      3089 8298 3103 8298
TIME...MOT...LOC 1856Z 303DEG 12KT 3096 8290

HESS
Special weather statement, May 6, 1:57 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT SUN MAY 6 2012

GAZ164-061945-
CHARLTON-
257 PM EDT SUN MAY 6 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 345 PM EDT...

AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF HOMELAND...OR 5 MILES
NORTH OF FOLKSTON...MOVING SOUTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HOMELAND AND FOLKSTON
THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3082 8190 3083 8195 3078 8198 3079 8202
      3077 8202 3088 8217 3103 8206 3095 8189
      3091 8192 3090 8189
TIME...MOT...LOC 1858Z 303DEG 12KT 3090 8202

HESS
Special weather statement, May 6, 2:13 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT SUN MAY 6 2012

FLZ023-GAZ150-163-164-062000-
BAKER-CHARLTON-CLINCH-WARE-
313 PM EDT SUN MAY 6 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...NORTHWESTERN BAKER AND CENTRAL CHARLTON
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT...

AT 313 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER WARE COUNTY...OR 8 MILES EAST OF
FARGO...MOVING SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL
IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 400 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3072 8212 3049 8224 3063 8259 3080 8248
TIME...MOT...LOC 1913Z 293DEG 9KT 3068 8242

PRESNALL
Special weather statement, May 6, 2:22 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 PM EDT SUN MAY 6 2012

FLZ024-025-062000-
DUVAL-NASSAU-
322 PM EDT SUN MAY 6 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN DUVAL
AND EASTERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 400 PM EDT...

AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES WEST OF
FERNANDINA BEACH TO 9 MILES WEST OF YULEE...MOVING SOUTHEAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
YULEE...FERNANDINA BEACH AND AMELIA CITY THROUGH 400 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3067 8142 3064 8142 3060 8144 3056 8144
      3053 8142 3052 8143 3049 8175 3064 8186
      3070 8145 3068 8142
TIME...MOT...LOC 1923Z 317DEG 7KT 3066 8149 3063 8172

TRABERT
Special weather statement, May 6, 2:30 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT SUN MAY 6 2012

FLZ024-GAZ165-166-062000-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
330 PM EDT SUN MAY 6 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CAMDEN
AND NORTHERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 400 PM EDT...

AT 330 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER NASSAU COUNTY...OR 5 MILES
SOUTHWEST OF KINGSLAND...MOVING SOUTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES
THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3069 8151 3065 8179 3073 8184 3083 8172
TIME...MOT...LOC 1930Z 315DEG 16KT 3072 8171

TRABERT

The radar

The Jacksonville radar (KJAX), 13 km away, was scanning. The volume nearest the first event began at 19:40 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Nassau

When
May 6, 2:40 PM EST
Where
Nassau County, 1.82 mi SW of Hero
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
30.600, -81.670

Trees were blown down and a trampoline blown on a fence in the Timbercreek area of Yulee. The time of the event was based on radar. The cost of damage was estimated.

Thunderstorm Wind, Nassau

When
May 6, 3:05 PM EST
Where
Nassau County, 4.56 mi SE of Callahan
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
Newspaper
Coordinates
30.520, -81.770

Two large trees were blown down near Callahan according to the Nassau Record newspaper. A large pine tree fell on a home on Dornbush Road and another tree fell across a cedar fence at a home on Lem Turner Road near Lisa Drive. The time of the event was based on radar. The cost of damage was estimated.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2012Every state in 2012This day in weather historyWarnings in Florida, May 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 380712, 380713.